# SDR HEEA063175

- Difficulty date: August 3, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206L-1
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Housing
- Part number: 206040052105
- Condition: Mismanufactured
- Location: M/R Gearbox
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

HOUSING MISMANUFACTURED.  SMALL HOLE IN HOUSING.
